MAUDE Adverse Event Report: COOK INC; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G48059
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1 - device name: cook spectrum minocycline/rifampin impregnated double lumen central venous catheter tray d4 - rpn: c-udlmy-401j-ped-abrm-hc-ihi-fst e1 - customer (person): logistics this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the seal of a cook spectrum minocycline/rifampin impregnated double lumen central venous catheter tray was missing.One of the three units of the cook spectrum minocycline/rifampin impregnated double lumen central venous catheter tray was opened upon receipt in the shipping container.The customer noted that the glue appeared to be "sweated off" due to heat, and the seal was found to be open.The shipping container had minimal damage.As reported, the device did not make any patient contact.No harm has been reported at this time.
 
Additional Manufacturer Narrative
Correction: the complaint device was returned for evaluation on 03oct2024.During the preliminary device failure analysis, it was determined that there was evidence of adhesive on the seal of the packaging.The damage to the device packaging was noticeable to the end user prior to use.This event is no longer reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury and/or reportable product malfunction.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
This event no longer meets the definition of a reportable complaint.See h10.

Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19973512
Report Number1820334-2024-01079
Device Sequence Number18289113
Product Code FOZ
UDI-Device Identifier00827002480599
UDI-Public(01)00827002480599(17)260131(10)16120687
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Model NumberG48059
Device Lot Number16120687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown